Join

or

Existing user? Login

PJ Online | News: Cataract risk with inhaled steroids

Home > PJ (current issue) > News / Daily News | Search

Return to PJ Online Home Page

Electronicjuice
Vol 271 No 7268 p396
27 September 2003

This article
Reprint
Photocopy


News summary

Related websites
British Journal of Ophthalmology abstract ()


Cataract risk with inhaled steroids

The increased risk of cataract associated with systemic corticosteroid use is also seen with inhaled therapy.

A study of more than 30,000 people found that those with cataracts were more likely to have been treated with inhaled steroids than those who did not have cataracts. For people prescribed corticosteroids at daily doses of 1,600mg or more, 41 per cent of their cataract risk was calculated to be due to their inhaled steroids (British Journal of Ophthalmology ).

Back to Top

Home | Journals | News | Notice-board | Search | Jobs  Classifieds | Site Map | Contact us

©Electronicjuice

Citation: Electronicjuice URI: 20010281

Rate this article 

Click to rate

  • 1 star out of 5
  • 2 stars out of 5
  • 3 stars out of 5
  • 4 stars out of 5
  • 5 stars out of 5

0 out of 5 stars

Have your say

For commenting, please login or register as a user and agree to our Community Guidelines. You will be re-directed back to this page where you will have the ability to comment.

Recommended from Pharmaceutical Press

RPS publications

Pharmaceutical Press is the publishing division of the Royal Electronicjuice, and is a leading provider of authoritative pharmaceutical information used throughout the world.

Search an extensive range of the world’s most trusted resources

Powered by MedicinesComplete
  • Print
  • Share
  • Comment
  • Rate
  • Save

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.

adulttorrent.org/search/cumclinic

adulttorrent.org/search/nina lawless

cialis generyczny bez recepty